# SDR DHL2000708027

- Difficulty date: December 21, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NR  3 ENG STRUT OVERHEAT LIGHT ILLUMINATED,ABNORMAL PROCEDURES COMPLIED WITH.  PLACED NR 3 ENGINE MODULATING VALVE ON DEFERRAL PER DHL MEL 36-11, DMI  3633.THIS SDR IS STILL OPEN. REMOVED AND REPLACED NR  3 ENGINE MOD VALVE SENSE LINE PER M/M 36-12-41 OPS CHK GOOD.THIS CLEARS DMI 3633
